# SDR N6WA20110103

- Difficulty date: January 4, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 13,786 hours, 9,550 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Nose Tire
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HEARD LOUD BANG FROM NOSE GEAR ON ROTATION AFTER V1, SUSPECTED THAT WE HAD HIT SOMETHING ON THE RUNWAY WITH POSSIBLE DAMAGED NOSE TIRES.  DECLARED EMERGENCY RETURNED TO LAND.  RT NOSE TIRE IS DOWN.  R & R TIRES IAW AMM 32-42-01.
